18 Endeavor, Suite 200, Irvine, CA

Bruising months after Belotero. Could this be due to filler?

Cosmetic Treatments QuestionsCategory: BeloteroBruising months after Belotero. Could this be due to filler?
A patient asked 2 years ago
I received Belotero in late August early September. Now, a couple months late I’ve received a blueish line below my eye that looks like bruising when I woke up this morning. Could this be due to filler?
1 Answers
Dr. Elham Jafari Staff answered 2 years ago

Bruising Months after Belotero

 
Hi and thank you for your question! Bruising may occur during the first few hours or days after filler injection and based on your description and given the long time that has passed, the bluish line is unlikely to be bruising and it might actually be related to Tyndall effect (the filler in the skin diffusing shorter wavelengths of light passing through it and contributing to a bluish hue). Please do a follow up with your doctor and if it is indeed Tyndall effect due to filler, the treatment is fairly simple by injection of a bit of hyaluronidase enzyme into the filler. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.